Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Heart rate 105. Have bilateral effussions. Yawning non-stop dizzy and pale. Online help from doctors.

My resting heart rate is 105. A couple months ago I was told I have bilateral effussions in my lungs, I havent been able to get it looked at yet due to insurance issues. However, lately when I run, I have been yawning non-stop and lose my mojo after like 23 minutes and when I am done running I get dizzy and extremely pale. Not sure what going on. Any ideas?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. An ECG might be good to get in the light of your having a high resting heart rate. I wonder what your blood pressure is. Bilateral effusions are not good, but they may be normal in case you have recently recovered from lung infections or pneumonia. I also think that the yawning is due to low oxygen or high carbon dioxide in your system due to chronic heart lung disease. I would like for you to visit with a doctor as soon as possible.

Take care and have a lovely day!
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor